# SDR USAA2013072200008

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 44,977 hours, 16,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE WILL NOT STAY ARMED IN FLIGHT, DOOR ARM HANDLE LINKAGE HAS SOME FLEX. FOUND SMALL AMOUNT OF DEBRIS AR R2 DOOR FORWARD ATTACH POINT.  CLEANED BOTH FWD AND AFT GIRT BAR FITTINGS ON R2 DOOR.  ACFT OK FOR SERVICE.
